Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 216 Count
Thumbnail 1Thumbnail 2Thumbnail 3Thumbnail 4Thumbnail 5Thumbnail 6Thumbnail 7Thumbnail 8Thumbnail 9Thumbnail 10Thumbnail 11Thumbnail 12Thumbnail 13Thumbnail 14Thumbnail 15Thumbnail 16Thumbnail 17Thumbnail 18

Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 216 Count

4.8/5
Product ID: 521933586
Secure Transaction

Details

  • Brand
    Advil
  • Special Feature
    Long Lasting
  • Item Weight
    5.29 ounces
  • Item dimensions L x W x H
    2.7 x 4.7 x
  • Product Benefits
    Pain Relief
đź’Š250mg Ibuprofen
đź•—8-hour relief
♻️20% less plastic

Description

Pain relief that cares for you and the planet! 🌍

  • TRUSTED BRAND - Advil has been a leader in pain relief for over 35 years.
  • DUAL ACTION FORMULA - Combines ibuprofen and acetaminophen for targeted relief.
  • LONG LASTING RELIEF - Enjoy up to 8 hours of pain-free living.
  • MULTI SYMPTOM RELIEF - Tackles headaches, cramps, and muscle pain effectively.
  • ECO FRIENDLY PACKAGING - New packaging reduces plastic waste by 20%.

Advil Dual Action Coated Caplets combine 250 mg of ibuprofen and 500 mg of acetaminophen per dose, providing effective relief for various types of pain for up to 8 hours. With eco-conscious packaging that reduces plastic waste, this trusted pain reliever is perfect for anyone seeking both efficacy and sustainability.

Large manufacture image 1Large manufacture image 2Large manufacture image 3Large manufacture image 4

How quickly does Advil work? How long does it last?
What is Ibuprofen?
What’s the difference between Tylenol and Advil?
How many Advil should I take?
What is Advil Dual Action used for?

Reviews

4.8

All from verified purchases

M**Y

Quick Action A+

These are a life savor when working g long shifts, constantly standing and walking. Great for anyone dealing with ankle issues.

C**N

Worth it.

Good product. Thanks to whomever thought to finally combine ibuprofen with acetaminophen in one pill.

A**R

work well

works well

R**R

Excellent pain relief.

Happy to know that it has 2 ingredients that work together!

A**

Excellent

Excellent my go to for pain relief.

C**G

Pain reliever

Good product

D**Y

Perfect Match

I first found out about mixing these two drugs together after a trip to the dentist. It's incredible how well this works. And now it comes combined in one pill for convenience.

A**R

Great COMBO!

Super combo! Had a buddy with an MD daughter advise to create my own OTC version of this and BEHOLD, saw this, been using for about six months, works great. I do but two the AM, no MAS!

Common Questions

Trustpilot

TrustScore 4.5 | 7,300+ reviews

Meera L.

Smooth transaction and product arrived in perfect condition.

3 weeks ago

Fatima A.

Best international shipping I've ever tried. Worth every penny!

3 days ago

Shop Global, Save with Desertcart
Value for Money
Competitive prices on a vast range of products
Shop Globally
Serving over 300 million shoppers across more than 200 countries
Enhanced Protection
Trusted payment options loved by worldwide shoppers
Customer Assurance
Trusted payment options loved by worldwide shoppers.
Desertcart App
Shop on the go, anytime, anywhere.
269984 â‚®

Duties & taxes incl.

Mongoliastore
1
Free Returns

30 daysfor PRO membership users

15 dayswithout membership

Secure Transaction

Trustpilot

TrustScore 4.5 | 7,300+ reviews

Khalid Z.

Great experience from order to delivery. Highly recommended!

1 week ago

Zainab N.

Fantastic and great service. Shipping was faster than expected.

1 week ago

Advil Dual Action Coated Caplets With Acetaminophen 250 Mg Ibuprofen | Desertcart Mongolia